Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An inequality for positive definite Volterra kernels


Author: Olof J. Staffans
Journal: Proc. Amer. Math. Soc. 58 (1976), 205-210
MSC: Primary 45M05; Secondary 45D05
MathSciNet review: 0500049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We deduce an inequality satisfied by certain positive definite Volterra kernels. This inequality yields a new theorem on the asymptotic behavior of the bounded solutions of a Volterra equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45M05, 45D05

Retrieve articles in all journals with MSC: 45M05, 45D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0500049-0
PII: S 0002-9939(1976)0500049-0
Article copyright: © Copyright 1976 American Mathematical Society